See Alike in...

Alike App

Browser

Samantha1997

403d

hey guys,I just got on some new meds and they are improving my mental health but the problem is now that my moods are better and i have more energy an I'm able to function I have all this suff that I let pile up from my down days and I'm trying to get into a better routine with getting that stuff caught up plus deal with college and my adhd gets to going then I get overwhelmed any advice

Top reply
    • unicorn

      400d

      I don’t know if this is something you’ve already done, but I work in the ADA office at my college, and there are accommodations and lots of other resources available to students with ADHD, mental illness, and other disabilities and challenges. I personally work as a peer coach for students with accommodations, and I help them with time management, scheduling, accessing resources, and so on. I’d encourage you to see what type of support is available at your college.

    • unicorn

      400d

      I don’t know if this is something you’ve already done, but I work in the ADA office at my college, and there are accommodations and lots of other resources available to students with ADHD, mental illness, and other disabilities and challenges. I personally work as a peer coach for students with accommodations, and I help them with time management, scheduling, accessing resources, and so on. I’d encourage you to see what type of support is available at your college.

    • LilBard

      402d

      Hmm... my suggestion would be to do 1-2 (depending on ADHD "allowance" and energy) small tasks a day and to make sure you celebrate accomplishing the tasks. When we reward ourselves - even for the "small things" - our brain takes notice and begins to want that celebration/reward for completing even the smallest of tasks. Eventually, you'll be able to tackle larger tasks as time goes on. Just be sure to reward yourself, even if you only finish part of a task. That reward could even just be telling yourself, "Good job, me, for getting that done!" Make sure, if you decide to tackle a larger task, you're done "borrowing energy" that you need for later or the following day. (I highly recommend checking out the Spoon Theory, if you haven't already!)

      • Samantha1997

        402d

        @LilBard thanks I'll try that

        • LilBard

          402d

          @Samantha1997 No problem! You're welcome to reach out if I can help further :)

      • LilBard

        402d

        @LilBard Make sure you're not "borrowing energy"*, silly autocorrect lol

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion